# SDR ASAA2012091792900

- Difficulty date: September 1, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 40,545 hours, 17,981 cycles
- Engine: Ge CFM567B24
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND POSSIBLE CRACK IN RT STAB LOWER SURFACE APPROX STAB STATIONS 147-157.  HFEC INSPECTION IAW NDT 51-00-00, PART B CRACK VERIFIED.  STAB STA IS 129.5 RT STAB 17 AFT OF L/E SKIN.  RT HORZ STAB L/E REMOVED REF 27-41-21-000-801.  REMOVED EXTERIOR FINISH AROUND DAMAGED AREA REF AMM 51-21-11-150-801.  REPAIRED RT STAB LOWER SURFACE CRACK AS REQUIRED REF SRM 55-10-01, EA 700-55EA-08792. MIG-2C NR 290056 COMPLETED.  RT HORZ STAB L/E INSTALLED ON MIG-2C .
